Alert archive / Ohio / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 63, NWS Northern Indiana

July 1, 20144 counties in Ohio

NWS Northern Indiana issued this severe thunderstorm warning at Jul 1, 2014, 2:40 AM EDT for 4 counties in Ohio. It was in force for 65 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 1, 2014, 2:40 AM EDT (06:40 UTC)
Expired
Jul 1, 2014, 3:45 AM EDT
In force
65 min
Issued by
NWS Northern Indiana
Area
Storm-based polygon
Hail
0.0 in
Wind
70.0 mph

Counties Allen County, OH, Paulding County, OH, Putnam County, OH, Van Wert County, OH

The radar

The Northern Indiana radar (KIWX), 137 km from the middle of the area, began a volume at 06:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 1, 1:44 AM EDTSevere Thunderstorm WatchSPC4 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 6.7 hours before the alert went out and 156 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2014-07-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1427 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2014-07-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 4 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1427 J/kg
Mixed-layer CIN
-11 J/kg
Mixed-layer LCL
1108 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
4 m²/s²
0-3 km storm-relative helicity
74 m²/s²
Significant tornado parameter
0.1
Supercell composite
1.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

242 
WUUS53 KIWX 010640
SVRIWX
OHC003-125-137-161-010745-
/O.NEW.KIWX.SV.W.0063.140701T0640Z-140701T0745Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTHERN INDIANA
240 AM EDT TUE JUL 1 2014

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  ALLEN COUNTY IN WEST CENTRAL OHIO...
  SOUTHEASTERN PAULDING COUNTY IN WEST CENTRAL OHIO...
  PUTNAM COUNTY IN WEST CENTRAL OHIO...
  EASTERN VAN WERT COUNTY IN WEST CENTRAL OHIO...

* UNTIL 345 AM EDT

* AT 235 AM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 9 MILES NORTHWEST OF OTTOVILLE TO ROCKFORD...AND
  MOVING EAST AT 35 MPH.

  HAZARD...70 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO
           MOBILE HOMES...ROOFS AND OUTBUILDINGS.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  CONTINENTAL AROUND 250 AM EDT.
  OTTOVILLE AROUND 255 AM EDT.
  DELPHOS AND KALIDA AROUND 300 AM EDT.
  SPENCERVILLE AND GLANDORF AROUND 310 AM EDT.
  ELIDA AND OTTAWA AROUND 315 AM EDT.
  LEIPSIC AND COLUMBUS GROVE AROUND 320 AM EDT.

OTHER LOCATIONS IN THE WARNING INCLUDE MANDALE...WETZEL...DUPONT...
JONESTOWN...MIDDLE POINT...CLOVERDALE...WISTERMAN...VENEDOCIA...ELGIN
AND KIEFERVILLE.

THIS INCLUDES INTERSTATE 75 BETWEEN MILE MARKERS 119 AND 141.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS SITUATION. THESE STORMS ARE PRODUCING WIDESPREAD 
WIND DAMAGE ACROSS NORTHEAST INDIANA. SEEK SHELTER NOW INSIDE A 
STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.

&&

LAT...LON 4066 8422 4068 8422 4068 8444 4072 8445
      4073 8461 4116 8433 4116 8387 4064 8387
TIME...MOT...LOC 0640Z 270DEG 29KT 4104 8439 4067 8468

HAIL...0.00IN
WIND...70MPH

$$

JBALL
2 follow-up statements
943 
WWUS53 KIWX 010659
SVSIWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
259 AM EDT TUE JUL 1 2014

OHC003-125-137-161-010745-
/O.CON.KIWX.SV.W.0063.000000T0000Z-140701T0745Z/
PUTNAM OH-VAN WERT OH-PAULDING OH-ALLEN OH-
259 AM EDT TUE JUL 1 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR ALLEN...
SOUTHEASTERN PAULDING...EASTERN VAN WERT AND PUTNAM COUNTIES UNTIL
345 AM EDT...

AT 256 AM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM CONTINENTAL TO 5 MILES NORTHWEST OF SPENCERVILLE...AND
MOVING EAST AT 40 MPH.

HAZARD...65 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO MOBILE
         HOMES...ROOFS AND OUTBUILDINGS.

SEVERE THUNDERSTORMS WILL BE NEAR...
  OTTAWA AND LEIPSIC AROUND 310 AM EDT.
  FORT SHAWNEE AND ELIDA AROUND 315 AM EDT.
  LIMA AND COLUMBUS GROVE AROUND 320 AM EDT.
  PANDORA AROUND 325 AM EDT.
  BLUFFTON AROUND 335 AM EDT.

OTHER LOCATIONS IN THE WARNING INCLUDE SOUTHWORTH...NEEDMORE...
RUSHMORE...RIMER...CONANT...PRENTISS...GOMER...VAUGHNSVILLE...WEST
LEIPSIC AND KEMP.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS SITUATION. THESE STORMS ARE CAPABLE OF PRODUCING 
WIDESPREAD WIND DAMAGE. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE 
AND STAY AWAY FROM WINDOWS.

&&

LAT...LON 4066 8422 4068 8422 4068 8444 4072 8445
      4073 8461 4116 8433 4116 8387 4064 8387
TIME...MOT...LOC 0658Z 258DEG 35KT 4108 8415 4075 8441

HAIL...<.75IN
WIND...70MPH

$$

JBALL
938 
WWUS53 KIWX 010719
SVSIWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
319 AM EDT TUE JUL 1 2014

OHC125-161-010729-
/O.CAN.KIWX.SV.W.0063.000000T0000Z-140701T0745Z/
VAN WERT OH-PAULDING OH-
319 AM EDT TUE JUL 1 2014

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN PAULDING AND
EASTERN VAN WERT COUNTIES IS CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE 
WARNED AREA.

LAT...LON 4066 8422 4068 8422 4068 8426 4069 8427
      4116 8393 4116 8387 4064 8387
TIME...MOT...LOC 0719Z 264DEG 36KT 4096 8387 4074 8411

$$

OHC003-137-010745-
/O.CON.KIWX.SV.W.0063.000000T0000Z-140701T0745Z/
PUTNAM OH-ALLEN OH-
319 AM EDT TUE JUL 1 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR ALLEN AND
EASTERN PUTNAM COUNTIES UNTIL 345 AM EDT...

AT 318 AM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM PANDORA TO LIMA...AND MOVING EAST AT 40 MPH.

HAZARD...65 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO MOBILE
         HOMES...ROOFS AND OUTBUILDINGS.

SEVERE THUNDERSTORMS WILL BE NEAR...
  BLUFFTON AROUND 325 AM EDT.

OTHER LOCATIONS IN THE WARNING INCLUDE WESTMINSTER...LAFAYETTE AND
HARROD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THESE STORMS ARE PRODUCING DESTRUCTIVE WINDS AND LARGE DAMAGING HAIL.
SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.

&&

LAT...LON 4066 8422 4068 8422 4068 8426 4069 8427
      4116 8393 4116 8387 4064 8387
TIME...MOT...LOC 0719Z 264DEG 36KT 4096 8387 4074 8411

HAIL...0.00IN
WIND...65MPH

$$

JBALL

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 1, 12:50 AM EDT, 1 hour 50 minutes earlier.

Area forecast discussion, Jul 1, 12:50 AM EDT, 1 hour 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1250 AM EDT TUE JUL 1 2014

.SYNOPSIS...
ISSUED AT 1250 AM EDT TUE JUL 1 2014

A COLD FRONT MOVING EAST ACROSS THE AREA LATE TONIGHT AND TUESDAY
IS EXPECTED TO CAUSE THUNDERSTORMS IN OUR AREA OVERNIGHT... WITH
REDEVELOPMENT ALONG THE FRONT POSSIBLE OVER EASTERN PORTIONS OF
THE AREA ON TUESDAY. SOME OF THE STORMS COULD BE SEVERE WITH
DAMAGING WINDS THE MAIN THREAT. LOWS TONIGHT WILL GENERALLY BE IN
THE LOWER 70S WITH HIGHS TUESDAY RANGING FROM THE UPPER 70S NEAR
LAKE MICHIGAN TO THE UPPER 80S IN WEST CENTRAL OHIO.

&&

.UPDATE...
ISSUED AT 516 PM EDT MON JUN 30 2014

WRN FLANK OF MORNING OUTFLW BNDRY HAS MIXED OUT RAPIDLY THIS AFTN
AHD OF SIG BOW ECHO CROSSING MS RIVER LT THIS AFTN. THUS GIVEN
RAMPANT ESCALATION OF BOTH SFC BASED CAPE AND 1000-850MB MEAN
MIXING RATIOS INTO NW INDIANA XPC THIS SYS WILL MAINTAIN ITS
INTENSITY EASTWARD INTO WRN CWA BTWN 7-8 PM EDT. ERN EXTENT OF SVR
RISK SOMEWHAT UNCERTAIN GIVEN PERSISTENCE OF OUTFLW INDUCED CINH
HWVR LARGER SCALE MIDLVL SPEED MAX OF 60KTS MAY INDEED CARRY
DAMAGING WIND RISK FARTHER EAST THEN IMPLIED IN SVR WATCH 375 AS
EVEN ERN AREAS MAY RECOVER SUFFICIENTLY BFR SUNSET.

ZONE UPDATES ALREADY ISSUED W/SIG POP/WX GRID CHGS MADE TO REFLECT
EWD EXTRAPOLATION OF SEVERE BOW ECHO.

&&

.SHORT TERM...(THIS EVENING THROUGH TUESDAY)
ISSUED AT 350 PM EDT MON JUN 30 2014

SHRTWV EVIDENT ON WATER VAPOR IMAGERY MOVG INTO THE NRN PLAINS THIS
AFTN WILL SIGNIFICANTLY AMPLIFY FLOW ACROSS THE NORTH CENTRAL CONUS
THIS PERIOD. DIURNAL HEATING/DESTABILIZATION IN OUR AREA HAS BEEN
LIMITED BY STRATUS AND CONVECTIVE DEBRIS TODAY... BUT CLOUDINESS
SHOULD CONT TO DIMINISH THE REST OF THE DAY ALLOWING FOR AT LEAST
MODERATE INSTABILITY BY LATE AFTN. THIS INSTABILITY EXPECTED TO BE
MAINTAINED THIS EVE AS A 50KT LLJ DEVELOPS OVER MO AHEAD OF APCHG
SHRTWV/CDFNT. STRONG UPR LEVEL DIVERGENCE ASSOCIATED WITH RIGHT
ENTRANCE REGION OF STRENGTHENING UPR LEVEL JET OVER THE UPR GRTLKS
WILL ALSO OVERSPREAD OUR AREA TONIGHT HELPING TO MAINTAIN MCS
CURRENTLY OVER IA THROUGH MOST IF NOT ALL OF OUR CWA OVERNIGHT.
BASED ON PERSISTENCE OF LAST NIGHTS MCS LONGER THAN MODELS
INDICATED... PREFER WRF ARW/NMM SOLUTIONS WHICH SUGGEST ORGANIZED
CONVECTION PERSISTING INTO OH BY DAYBREAK TUE. THIS SCENARIO
REFLECTED WELL IN CURRENT POP/WX GRIDS AND ONLY MINOR CHANGES MADE
FOR OVERNIGHT. AS INDICATED BY LATEST SPC OUTLOOK... GOOD POTENTIAL
FOR MAINTAINING SVR STORMS AT LEAST INTO NW PORTION OF OUR CWA
OVERNIGHT... WITH GREATEST THREAT DAMAGING WINDS. IT WILL BE ANOTHER
WARM/MUGGY NIGHT BUT SHOWERS/CONVECTIVE OUTFLOWS SHOULD ALLOW TEMPS
TO FALL NEAR 70... ESPECIALLY ACROSS NW PORTION OF CWA WHERE THERE
IS THE BEST CHC OF HEAVIER/MORE WIDESPREAD CONVECTION.

FRONTAL BOUNDARY ACROSS IA THIS AFTN IS EXPECTED TO SURGE EAST TO
WRN PORTION OF OUR CWA LATE TONIGHT... AND THEN BECOME INCREASINGLY
DIFFUSE TUE AS LEAD SHRTWV LIFTS NE ACROSS THE UPR GRTLKS AND A
SECOND SYSTEM DIGS SE ACROSS THE NRN PLAINS INTO THE DEEPENING UPR
LEVEL TROF. THUS... CAA WILL GENERALLY BE WK ACROSS OUR AREA TUE
RESULTING IN ANOTHER WARM DAY FOR MOST OF THE CWA WITH HIGHS IN THE
M-U80S. EXCEPTION WILL BE NW WHERE MORE SGFNT COOLING EXPECTED...
ESPECIALLY NEAR LAKE MICHIGAN. DRIER AIR SHOULD ADVECT INTO THE AREA
FROM THE SW TUE AND WITH CONVERGENCE ALONG FRONT WKNG... STRONGEST
INSTABILITY EXPECTED TO SHIFT TO THE EAST OF OUR AREA BY LATE
AFTN... BUT STILL A RISK OF THUNDERSTORMS DEVELOPING ALONG THE FRONT
THROUGH EARLY AFTN ACROSS SERN PORTION OF OUR CWA. IF STORMS DO DVLP
GIVEN MODERATE INSTABILITY AND 30-35KT 0-6KM SHEAR... SVR STORMS
AGAIN A POSSIBILITY.

&&

.LONG TERM...(TUESDAY NIGHT THROUGH MONDAY)
ISSUED AT 350 PM EDT MON JUN 30 2014

COOL...TRANQUIL PATTERN FOR THE FIRST HALF OF THE LONG TERM PERIOD
WILL FEEL ALMOST FALL LIKE AS A TROUGH SETTLES INTO THE AREA
BRINGING HIGH TEMPERATURES IN THE LOW TO MID 70S WEDNESDAY THROUGH
FRIDAY. CHANCE FOR SCATTERED SHOWERS ON WEDNESDAY AS A SECONDARY
COLD FRONT MOVES INTO THE AREA BRINGING A REINFORCING SHOT OF COLD
AIR. THIS WILL SET THE STAGE FOR THE COOLEST AIR OF THE PERIOD ON
THURSDAY AND THURSDAY NIGHT. WOULD NOT BE SURPRISED TO SEE A FEW
SITES DROP INTO THE UPPER 40S THURSDAY NIGHT AS HIGH PRESSURE MOVES
OVERHEAD AND WINDS GO CALM ALLOWING IDEAL RADIATIONAL COOLING.

DRY WEATHER WILL CONTINUE INTO INDEPENDENCE DAY WEEKEND WITH
MODERATING TEMPERATURES INTO THE LOW 80S BY SATURDAY. SOME
INDICATIONS OF A SHORTWAVE BRINGING CONVECTIVE CHANCES AGAIN BY LATE
SUNDAY...BUT PREFER SLOWER SOLUTIONS AND WILL KEEP FORECAST DRY
ATTM. BETTER PRECIP CHANCES WILL ARRIVE BY EARLY NEXT WEEK AS A
BOUNDARY SETTLES INTO THE AREA AND HIGHER DEWPOINTS RETURN.

&&

.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z TUESDAY NIGHT)
ISSUED AT 1241 AM EDT TUE JUL 1 2014

MATURE CONVECTIVE BOWING MCS SURGING EASTWARD AS LOW LEVEL JET
CONTINUES TO INTENSIFY. SEVERE DAMAGING WINDS LIKELY THROUGHOUT
NORTHERN INDIANA AND WHILE NEAR POINT G50KTS PLUS AT AIRFIELDS
DIFFICULT TO ATAIN...PRESENT RADAR SIGNATURES ALONG WITH
IMPRESSIVE MESOSCALE PARAMETERS JUSTIFY INCLUSION. LINEAR
EXTRAPOLATION OF LINE INTO KFWA AROUND 06 UTC. OUTFLOW BOUNDARY
LAID OUT JUST TO NW OF AIRFIELD COULD PROVIDE ENHANCED FOCUS FOR
LONG LIVED EXTREME DAMAGING WIND EVENT ALONG/NEAR ROUTE 30
CORRIDOR. NAM BUFKIT ANALYSIS GIVES ASSURANCE THAT CONVECTIVE
REDEVELOPMENT MIDDAY TUESDAY TO HOLD WELL E-SE-S OF KFWA...WITH
WELL SCOURED/OVERTURNED ENVIRONMENT OVERSPREADING NORTHERN INDIANA
IN WAKE OF SQUALL LINE.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...BEACH HAZARDS STATEMENT UNTIL 10 AM CDT TUESDAY FOR INZ003.

MI...BEACH HAZARDS STATEMENT UNTIL 11 AM EDT THIS MORNING FOR MIZ077.

OH...NONE.
LM...SMALL CRAFT ADVISORY UNTIL 11 AM EDT THIS MORNING FOR LMZ043-046.

&&

UPDATE...T
SYNOPSIS...MURPHY
SHORT TERM...JT
LONG TERM...BENTLEY
AVIATION...MURPHY

VISIT US AT WWW.WEATHER.GOV/IWX (ALL LOWER CASE)

FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT:
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.NORTHERNIN.GOV
WWW.TWITTER.COM/NWSIWX
WWW.YOUTUBE.COM/NWSNORTHERNINDIANA
Hazardous weather outlook, Jun 30, 5:03 PM EDT, 9 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTHERN INDIANA
503 PM EDT MON JUN 30 2014

INZ003>006-008-012>017-020-022>025-032-MIZ077>079-011000-
LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-NOBLE-STARKE-PULASKI-
MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-WHITE-CASS IN-MIAMI-WABASH-
HUNTINGTON-GRANT-BERRIEN-CASS MI-ST. JOSEPH MI-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND...
MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...KENDALLVILLE...
LIGONIER...KNOX...NORTH JUDSON...WINAMAC...FRANCESVILLE...PLYMOUTH...
BREMEN...ROCHESTER...WARSAW...WINONA LAKE...COLUMBIA CITY...
SOUTH WHITLEY...MONTICELLO...BROOKSTON...LOGANSPORT...PERU...
WABASH...NORTH MANCHESTER...HUNTINGTON...MARION...NILES...
BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS...
STURGIS...THREE RIVERS
503 PM EDT MON JUN 30 2014 /403 PM CDT MON JUN 30 2014/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN INDIANA
AND SOUTHWEST LOWER MICHIGAN.

.DAY ONE...TONIGHT

A LINE OF THUNDERSTORMS...SOME SEVERE ARE EXPECTED TO MOVE
THROUGH THE AREA THIS EVENING WITH DAMAGING WINDS LIKELY.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS EVENING.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

INZ007-009-018-026-027-033-034-MIZ080-081-OHZ001-002-004-005-015-016-
024-025-011000-
STEUBEN-DE KALB-ALLEN IN-WELLS-ADAMS-BLACKFORD-JAY-BRANCH-HILLSDALE-
WILLIAMS-FULTON OH-DEFIANCE-HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...ANGOLA...AUBURN...GARRETT...FORT WAYNE...
BLUFFTON...OSSIAN...DECATUR...BERNE...HARTFORD CITY...MONTPELIER...
PORTLAND...COLDWATER...HILLSDALE...BRYAN...WAUSEON...ARCHBOLD...
DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA...PANDORA...
VAN WERT...DELPHOS...LIMA
503 PM EDT MON JUN 30 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO...
SOUTHWEST LOWER MICHIGAN AND NORTHERN INDIANA.

.DAY ONE...TONIGHT

A LINE OF THUNDERSTORMS...SOME OF WHICH MAY BE STRONG TO SEVERE
WILL MOVE THROUGH THE AREA MID TO LATE EVENING. DAMAGING WINDS ARE
POSSIBLE WITH THE STRONGEST STORMS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TONIGHT.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

LMZ043-046-011000-
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
503 PM EDT MON JUN 30 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF
SOUTHEASTERN LAKE MICHIGAN.

.DAY ONE...TONIGHT

A LINE OF SEVERE THUNDERSTORMS IS EXPECTED TO MOVE THROUGH THE
AREA THIS EVENING. DAMAGING WINDS ARE LIKELY WITH THESE STORMS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE

In the hours before

Local storm report, Jul 1, 2:11 AM EDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
211 AM EDT TUE JUL 01 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0152 AM     TSTM WND DMG     ANGOLA                  41.63N  85.00W
07/01/2014                   STEUBEN            IN   EMERGENCY MNGR

            TREES AND POWER LINES DOWN

&&

FISHER
Local storm report, Jul 1, 2:17 AM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
217 AM EDT TUE JUL 01 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0201 AM     TSTM WND DMG     1 NE NORTH OAKS         40.79N  85.16W
07/01/2014                   WELLS              IN   PUBLIC

            TREES DOWN BETWEEN BLUFFTON ADN KINGSLAND. ANOTHER TREE
            DOWN BLOCKING ROAD ON 500 N EAST OF SR 1 IN WELLS
            COUNTY.

&&

NG
Local storm report, Jul 1, 2:18 AM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE NORTHERN INDIANA
218 AM EDT TUE JUL 01 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0135 AM     TSTM WND DMG     SHERWOOD                42.00N  85.24W
07/01/2014                   BRANCH             MI   EMERGENCY MNGR

            NUMEROUS REPORTS OF TREES AND POWER LINES DOWN ACROSS
            NORTHERN PART OF THE COUNTY

&&

CORRECTED REMARKS

FISHER
Local storm report, Jul 1, 2:26 AM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
226 AM EDT TUE JUL 01 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0155 AM     TSTM WND DMG     2 NE NEVADA MILLS       41.74N  85.06W
07/01/2014                   STEUBEN            IN   EMERGENCY MNGR

            TREES AND DEBRIS ON US 120 BETWEEN 300 W AND 450 W

0215 AM     TSTM WND DMG     JONESVILLE              41.98N  84.66W
07/01/2014                   HILLSDALE          MI   EMERGENCY MNGR

            TREES DOWN. SCATTERED POWER OUTAGES

&&

FISHER
Local storm report, Jul 1, 2:28 AM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
228 AM EDT TUE JUL 01 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1230 AM     TSTM WND DMG     WINAMAC                 41.05N  86.60W
07/01/2014                   PULASKI            IN   911 CALL CENTER

            TREES DOWN ACROSS NORTHERN PART OF THE COUNTY
            ESPECIALLY NORTH OF WINAMAC

&&

FISHER
Local storm report, Jul 1, 2:35 AM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
235 AM EDT TUE JUL 01 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0152 AM     TSTM WND DMG     ANGOLA                  41.63N  85.00W
07/01/2014                   STEUBEN            IN   TRAINED SPOTTER

            SEVERAL TREES DOWN UP TO 16 INCHES IN DIAMETER ON
            MARTHA STREET

0152 AM     TSTM WND DMG     FORT WAYNE              41.08N  85.13W
07/01/2014                   ALLEN              IN   TRAINED SPOTTER

            75 MPH ESTIMATED WIND GUST NEAR NORTHCREST MALL. LARGE
            TREE LIMBS DOWN

0200 AM     TSTM WND DMG     4 N NEW HAVEN           41.13N  85.01W
07/01/2014                   ALLEN              IN   AMATEUR RADIO

            SIX INCH LIMBS DOWN ACROSS SR 37 NORTHEAST OF I 469

&&

FISHER

The office that day

Everything else NWS Northern Indiana issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 1, 1:44 AM EDTSevere Thunderstorm WarningIWXWilliams46 min
Jul 1, 2:01 AM EDTSevere Thunderstorm WarningIWXVan Wert44 min
Jul 1, 2:08 AM EDTSevere Thunderstorm WarningIWXDefiance, Fulton, Paulding, Van Wert, Williams37 min
Jul 1, 2:38 AM EDTSevere Thunderstorm WarningIWXDefiance, Fulton, Henry, Paulding, Williams37 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.